# SDR FFS2006F00007

- Difficulty date: September 10, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N575Y
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Part number: MS20470AD5
- Condition: Broken
- Location: Lt Wing
- Part time: 22,680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(3) RIVETS THROUGH THE WING SKIN INTO THE LT WING, REAR SPAR LOWER CAP, AFT FLANGE, AT LBL 115.875, 116.625 AND 117.625 WERE DISCOVERED BROKEN OR SHEARED.  THE SHOP HEADS (TOP) OF THE RIVETS WERE IN PLACE AND LOOKED NORMAL DURING THE INSPECTION IAW AD 2006-16-51.  IT WASN`T UNTIL THE LT IB FLAP WAS REMOVED (FOR OTHER MAINTENANCE) THAT A SEPARATION BETWEEN THE LOWER SKIN AND THE SPAR CAP WAS DETECTED.  THE FACTORY HEADS OF THE RIVETS WERE MISSING, BUT NOT VISIBLE UNTIL RIVETS WERE DRILLED TO REMOVE THE SKIN (PN 114980037-19) THAT SURROUNDS THE APU RECEPTACLE DOOR.  THERE WAS NO DAMAGE TO THE SPAR CAP AND NO EVIDENCE OF CORROSION.  (K)
